hrcak mascot   Srce   HID

Original scientific paper
https://doi.org/10.3336/gm.42.2.12

Sequences of iterates of random-valued vector functions and continuous solutions of related equations

Rafal Kapica ; Institute of Mathematics, Silesian University, Bankowa 14, PL-40-007 Katowice, Poland

Fulltext: english, pdf (134 KB) pages 389-399 downloads: 308* cite
APA 6th Edition
Kapica, R. (2007). Sequences of iterates of random-valued vector functions and continuous solutions of related equations. Glasnik matematički, 42 (2), 389-399. https://doi.org/10.3336/gm.42.2.12
MLA 8th Edition
Kapica, Rafal. "Sequences of iterates of random-valued vector functions and continuous solutions of related equations." Glasnik matematički, vol. 42, no. 2, 2007, pp. 389-399. https://doi.org/10.3336/gm.42.2.12. Accessed 30 Nov. 2021.
Chicago 17th Edition
Kapica, Rafal. "Sequences of iterates of random-valued vector functions and continuous solutions of related equations." Glasnik matematički 42, no. 2 (2007): 389-399. https://doi.org/10.3336/gm.42.2.12
Harvard
Kapica, R. (2007). 'Sequences of iterates of random-valued vector functions and continuous solutions of related equations', Glasnik matematički, 42(2), pp. 389-399. https://doi.org/10.3336/gm.42.2.12
Vancouver
Kapica R. Sequences of iterates of random-valued vector functions and continuous solutions of related equations. Glasnik matematički [Internet]. 2007 [cited 2021 November 30];42(2):389-399. https://doi.org/10.3336/gm.42.2.12
IEEE
R. Kapica, "Sequences of iterates of random-valued vector functions and continuous solutions of related equations", Glasnik matematički, vol.42, no. 2, pp. 389-399, 2007. [Online]. https://doi.org/10.3336/gm.42.2.12

Abstracts
Given a probability space (Ω, A, P), a separable metric space X, and a random-valued vector function f : X × Ω → X, we obtain some theorems on the existence and on the uniqueness of continuous solutions φ : X → R of the equation φ(x) = ∫Ω φ(f(x,ω)) P(dω).

Keywords
Random-valued vector functions; sequences of iterates; iterative functional equations; continuous solutions

Hrčak ID: 17950

URI
https://hrcak.srce.hr/17950

Visits: 566 *